# SDR IPXA10559317

- Difficulty date: April 13, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1020
- Condition: Damaged
- Location: Bs 820 S15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, DRILL START DAMAGE ON FRAME AT BS 820 BETWEEN STRINGER 15L AND 16L.  FOUND 2EA. DAMAGED AREAS TO BE OUT OF LIMITS.  REMOVED DAMAGED BY DRILLING 2EA 0.194 HOLES.  INSTALLED 2EA RIVETS IAW SRM 53-00-07-1A1, SRM 51-20-01-0G, EO B757-5310-19952.
